# SDR DXTA200702480

- Difficulty date: September 15, 2007
- Submitted: September 17, 2007
- Operation: Air carrier
- Aircraft: N960QS
- Make and model: Cessna 750
- Aircraft serial: 7500160
- Aircraft time: 6,055 hours, 3,680 cycles
- Engine: Allsn AE3007C
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UNABLE TO RETRACT LANDING GEAR INITIALLY ON TAKE-OFF FROM HPN. GEAR FINALLY RETRACTED AND FLIGHT CONTINUED UNEVENTLY. GEAR EXTENDED NORMALLY.  09-28-07   JACKED AIRCRAFT & PERFORMED GEAR SWING.  UNABLE TO DUPLICATE SQUAWK  INSPECTED NLG & MLG IAW 750 MM CHP. 32-10-00 & 32-20-00.  OPS CHECK OK AT THIS TIME, NO DISCREPANCIES NOTED.
